• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

plz help

C

cole

Well-known member
Joined
Feb 18, 2010
Messages
58
Location
scotland
hey everyone as ave written before i have been told am in a hpomanic state for a few weeks and tiring out my family and friends with so much energy jumping about cooking playin on the wii for 5 hours talking really fast.they upped all my meds (per previous post) now i dont feel happy am just agitated and cranky i want to scream at ppl to get away from me. i dont want personal contact,i am actually looking at flights to get away anywhere cheap coz my sister deals with the money and i only have £30 but i can get to ireland with that i have been there before years ago i liked it. it feels like am losing control. does anyone have any advice?
 
emski

emski

Well-known member
Joined
Jun 15, 2008
Messages
1,151
Location
North West
When were your meds adjusted? What has been changed? You need to seek medical advice cole and keep posting, don't run off please :hug:
 
C

cole

Well-known member
Joined
Feb 18, 2010
Messages
58
Location
scotland
my meds were upped a few weeks ago when i started gettin hyper. i am now on 600mg lithium 700mg seroqual 20mg diazepam and have to take thyroxine coz the lithium made my thyroid slightly underactive. i just dont want anyone near me.am not sure how to help myself
 
emski

emski

Well-known member
Joined
Jun 15, 2008
Messages
1,151
Location
North West
You need to go back to whoever is in charge of your care and medication - be that gp or psychiatrist and tell them the changes in how you are feeling :hug:
 
C

cole

Well-known member
Joined
Feb 18, 2010
Messages
58
Location
scotland
do u think i could be goin manic? or coming down or just more symptoms of hypomania? i actually told my bf to stay out of my house away from me last night.
 
emski

emski

Well-known member
Joined
Jun 15, 2008
Messages
1,151
Location
North West
I can't tell you that cole, I'm not a doctor, but you have recognised that you are not feeling right, so maybe it is time to seek help from your doctor or whoever you normally see about your mental health :hug:
 
C

cole

Well-known member
Joined
Feb 18, 2010
Messages
58
Location
scotland
my sister is takin me tomorrow. will let u know how i get on. thanks for ur advice :) xxx
 
C

cole

Well-known member
Joined
Feb 18, 2010
Messages
58
Location
scotland
hey

hey just a wee update i saw my dr today the have upped my seroquel to 800mg lithium to 800mg valium to 30mg and she has assigned me to the crisis team so they can keep an eye on me.she thinks am still hypomanic. today was good tho i felt i was really happy got a tattoo! which i love
 
emski

emski

Well-known member
Joined
Jun 15, 2008
Messages
1,151
Location
North West
That's a fair whack of meds, cole, I hope you are going for your lithium levels? :hug:
 
C

cole

Well-known member
Joined
Feb 18, 2010
Messages
58
Location
scotland
yeah i will have o go ever week or so especially coz my thyroid is low upping the lithium may make it worse but my dr said they woud just up my thyroxine if that happens x
 
Top